# SDR PNSA2014041002

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 51,902 hours, 37,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY "ARM" LIGHT OUT.  REPLACED LAMP, OPS GOOD.
